Alert archive / Iowa / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 24, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 31, 2016, 10:10 AM CDT for Carroll County, Illinois; Clinton County, Jackson County, Iowa. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2016, 10:10 AM CDT (15:10 UTC)
- Expired
- May 31, 2016, 10:45 AM CDT
- In force
- 35 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clinton County, IA, Jackson County, IA, Carroll County, IL
The radar
The Quad Cities radar (KDVN), 55 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 10:25 AM CDT | FUNNEL CLOUD | 4 N Clinton, IA | POSSIBLE FUNNEL CLOUD REPORTED NEAR EAGLE POINT PARK. RELAYED TO NWS BY LAW ENFORCEMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 3.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 526 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1295 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
939
WUUS53 KDVN 311510
SVRDVN
ILC015-IAC045-097-311545-
/O.NEW.KDVN.SV.W.0024.160531T1510Z-160531T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1010 AM CDT TUE MAY 31 2016
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CARROLL COUNTY IN NORTHWESTERN ILLINOIS...
EASTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
SOUTHEASTERN JACKSON COUNTY IN EAST CENTRAL IOWA...
* UNTIL 1045 AM CDT
* AT 1009 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLINTON...
MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ANDOVER AROUND 1020 AM CDT.
MILES AROUND 1025 AM CDT.
SABULA AND ARGO FAY AROUND 1040 AM CDT.
MOUNT CARROLL AND SAVANNA AROUND 1045 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BRYANT...
CENTER HILL...ELVIRA...THOMSON...BULGERS HOLLOW...CAMP MISS-ELK-TON...
MISSISSIPPI PALISADES STATE PARK...GOOSE LAKE...TEEDS GROVE AND
REECEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4208 8983 4193 9003 4193 9015 4184 9018
4181 9018 4177 9028 4189 9046 4220 9027
4220 9009
TIME...MOT...LOC 1509Z 218DEG 24KT 4190 9030
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
122 follow-up statements
679
WWUS53 KDVN 311537
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1037 AM CDT TUE MAY 31 2016
ILC015-IAC045-097-311545-
/O.CON.KDVN.SV.W.0024.000000T0000Z-160531T1545Z/
CARROLL IL-CLINTON IA-JACKSON IA-
1037 AM CDT TUE MAY 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR CENTRAL CARROLL...NORTHEASTERN CLINTON AND SOUTHEASTERN JACKSON
COUNTIES...
AT 1037 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ANDOVER...OR
11 MILES NORTH OF CLINTON...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLINTON...MOUNT CARROLL...SAVANNA...SABULA...MILES...ANDOVER...ARGO FAY...
THOMSON...BRYANT...CENTER HILL...BULGERS HOLLOW...CAMP MISS-ELK-TON...
MISSISSIPPI PALISADES STATE PARK...TEEDS GROVE...REECEVILLE...SOUTH
SABULA LAKE PARK...WACKER...THOMSON CAUSEWAY AND IDEAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4208 8983 4193 9003 4193 9015 4184 9018
4181 9018 4181 9023 4202 9038 4220 9027
4220 9009
TIME...MOT...LOC 1537Z 211DEG 16KT 4201 9021
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
12328
WWUS53 KDVN 311546
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1046 AM CDT TUE MAY 31 2016
IAC045-097-ILC015-311556-
/O.EXP.KDVN.SV.W.0024.000000T0000Z-160531T1545Z/
CARROLL IL-CLINTON IA-JACKSON IA-
1046 AM CDT TUE MAY 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CARROLL...NORTHEASTERN
CLINTON AND SOUTHEASTERN JACKSON COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4208 8983 4193 9003 4193 9015 4184 9018
4181 9018 4181 9023 4202 9038 4220 9027
4220 9009
TIME...MOT...LOC 1544Z 218DEG 24KT 4201 9021
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:11 AM CDT, 3 hours 59 minutes earlier.
Area forecast discussion, May 31, 6:11 AM CDT, 3 hours 59 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 611 AM CDT TUE MAY 31 2016 ...AVIATION UPDATE... .SYNOPSIS... Issued at 257 AM CDT Tue May 31 2016 A seasonally strong upper low is making its way through the northern portion of the CONUS tonight, and the models are nailing that part of the forecast. As far has handling the slow moving convection producing small areas of heavy rains since last afternoon across Iowa, Illinois, and southwest Wisconsin, most of them are doing poorly. Warm advection continues over locations east of Interstate 35 early today, and that should keep some activity going through the morning. The cold front is showing signs of a decrease in convection, as typically occurs during the early morning hours. This forcing will arrive late this afternoon in our cwa. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 257 AM CDT Tue May 31 2016 The global models are of little use in such a pattern with respect to thunderstorm placement in the warm advection region of this event. In other words, the NMM (CAMS allowing) is handling things best this morning so far, and we will lean on it for trends through the early afternoon hours, when we can begin to look at the advancing cold front for a focus for storms. Our forecast contains 70 to 80 percent pops for this cold front, which might be on target given the diurnal uptick on convection along it, and I will not change that idea. I will increase pops this morning to lower to moderate chance levels in the central and eastern cwa. With some backbuilding already occurring there, and what appears to be an MVC feature on composite radar arriving from Missouri early today, it does look like the NMM idea of thunderstorms with heavy rain, slowly moving north over the central and eastern cwa may actually be correct. I will closely monitor those trends and update to likely or higher pops should that idea unfold, but for now, I will just introduce that idea to the pops forecast before noon. Highs today may be tricky if convection does blossom this morning, but will go with about 4 degrees under yesterday's highs given the more expansive cloud cover. It won't take much heating to produce lower 80s, so the mid 80s seem a reachable target even with less than full sun. Tonight, under cloud cover and thunderstorm activity, lows should be in the lower to mid 60s. Like this past evening, local QPF values may be quiet high, and flash flooding cannot be ruled out, but the widespread QPF may be much lower. I am not expected widespread significant rainfall until later tonight as the front approaches, but the individual storms are certainly capable today of amounts over 1 inch. .LONG TERM...(Wednesday THROUGH Monday) ISSUED AT 257 AM CDT Tue May 31 2016 The main cold front sweeps through the area on Wednesday. Showers and thunderstorms should be fairly widespread at sunrise across the area with rain slowly ending from west to east during the day. Wednesday evening, showers and possibly some thunderstorms will persist east of the Mississippi that will move east of the area by midnight. Dry conditions are then expected late Wednesday night. Quiet and dry conditions will be seen across the area Thursday/Thursday night as high pressure moves through the Midwest. Temperatures should be close to normal. Friday on... The model consensus has slight chance pops for areas along/north of highway 30 on Friday. There are some model solutions that indicate dry conditions for the entire area on Friday. Friday night and Saturday the flow aloft will start coming from the northwest as an upper low drops into the Great Lakes. A seasonably strong cold front will move through the area bringing a threat of rain. As a result, the model consensus has chance pops for the entire area. Once the cold front moves through on Saturday, northwest flow aloft will continue through Monday. Numerous weak disturbances in the flow aloft will be moving through the area. These disturbances combined with daytime heating will be capable of producing showers and possibly some thunderstorms. As a result, the model consensus has slight chance pops in each period from Saturday night through Monday. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z Wednesday MORNING) ISSUED AT 609 AM CDT Tue May 31 2016 Another day of scattered to isolated thunderstorms is expected over Iowa and Illinois today, with isolated areas of IFR heavy rain and gusty winds possible. The low coverage will keep these from being put in TAF forecasts until higher confidence arrives on updates. Tonight, a cold front pushing east through Iowa should bring a line of showers and thunderstorms, with MVFR to IFR conditions with heavy rain and gusty winds. These should exit the region Wednesday very early in the day. && .DVN Watches/Warnings/Advisories... IA...None. IL...None. MO...None. && SYNOPSIS...Ervin SHORT TERM...Ervin LONG TERM...08 AVIATION...Ervin
Hazardous weather outlook, May 31, 3:58 AM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 358 AM CDT TUE MAY 31 2016 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-010900- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 358 AM CDT TUE MAY 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE AGAIN EXPECTED THIS MORNING AND AFTERNOON OVER THE ENTIRE OUTLOOK AREA. LIKE YESTERDAY...MANY LOCATIONS WILL REMAIN DRY THROUGH THE DAY...WHILE THOSE SEEING STORMS MAY EXPERIENCE UP TO AN INCH OF RAIN ALONG WITH FREQUENT LIGHTNING. LATE THIS AFTERNOON AND TONIGHT...A COLD FRONT WILL APPROACH EASTERN IOWA. THIS WILL LIKELY BRING A MORE WIDESPREAD THREAT OF STORMS TO THE REGION. SOME STRONG STORMS ARE POSSIBLE...WITH THE MAIN THREAT BEING SMALL HAIL...GUSTY WINDS...AND HEAVY RAIN. AN ISOLATED SEVERE STORM WITH LARGE HAIL AND DAMAGING WINDS CANNOT BE RULED OUT THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND WEDNESDAY EVENING. CURRENTLY...THE THREAT FOR SEVERE STORMS IS LOW FOR WEDNESDAY. IF STRONG TO SEVERE STORMS DO DEVELOP WEDNESDAY AFTERNOON AND EVENING...THE PRIMARY THREATS WOULD BE HAIL AND DAMAGING WINDS. THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY NIGHT THROUGH MONDAY. AT THIS TIME...IT IS TOO EARLY TO DETERMINE THE THREAT FOR ANY SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT. ERVIN/08
In the hours before
Special weather statement, May 31, 9:28 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
928 AM CDT TUE MAY 31 2016
ILC011-155-311500-
BUREAU-PUTNAM-
928 AM CDT TUE MAY 31 2016
...A STRONG THUNDERSTORM WILL AFFECT PUTNAM AND EASTERN BUREAU
COUNTIES...
AT 927 AM CDT...A STRONG THUNDERSTORM WAS OVER MCNABB...OR 7 MILES
SOUTHEAST OF HENNEPIN...MOVING NORTH AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HENNEPIN...SPRING VALLEY...DEPUE...GRANVILLE...LADD...LA MOILLE...DALZELL...
BUREAU JUNCTION...MCNABB...PUTNAM...MARK...CHERRY...MALDEN...SEATONVILLE...
MAGNOLIA...STANDARD...ARLINGTON...DOVER...HOLLOWAYVILLE AND OTTVILLE.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 60 AND
72.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4111 8934 4115 8933 4115 8944 4155 8940
4156 8917 4112 8916
TIME...MOT...LOC 1427Z 182DEG 26KT 4121 8921
12Special weather statement, May 31, 9:45 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
945 AM CDT TUE MAY 31 2016
ILC015-085-177-195-311515-
CARROLL-JO DAVIESS-WHITESIDE-STEPHENSON-
945 AM CDT TUE MAY 31 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN
CARROLL...NORTHEASTERN WHITESIDE AND STEPHENSON COUNTIES THROUGH
1030 AM CDT...
AT 943 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LANARK TO NEAR ROCK FALLS...AND MOVING NORTH AT
35 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
FREEPORT...STERLING...ROCK FALLS...MOUNT CARROLL...LENA...LANARK...
MILLEDGEVILLE...PEARL CITY...SHANNON...CEDARVILLE...DAVIS...CHADWICK...
DAKOTA...GERMAN VALLEY...WINSLOW...ROCK CITY...RIDOTT...COLETA...NORA AND
BUENA VISTA.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 40 AND 44.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4250 8940 4220 8940 4220 8969 4193 8969
4193 8963 4167 8963 4202 8999 4251 8993
TIME...MOT...LOC 1443Z 199DEG 34KT 4207 8988 4173 8962
12Special weather statement, May 31, 10:06 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1006 AM CDT TUE MAY 31 2016
ILC015-IAC045-097-311545-
CARROLL-CLINTON-JACKSON-
1006 AM CDT TUE MAY 31 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF
CLINTON...JACKSON...AND CARROLL COUNTIES...
AT 1005 AM CDT...A STRONG THUNDERSTORM WAS NEAR CLINTON...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CLINTON...MOUNT CARROLL...CAMANCHE...SAVANNA...PRESTON...SABULA...MILES...
LOW MOOR...ANDOVER...THOMSON...GOOSE LAKE...BRYANT...CENTER HILL...ELVIRA...
BULGERS HOLLOW...CAMP MISS-ELK-TON...MISSISSIPPI PALISADES STATE PARK...
TEEDS GROVE...SOUTH SABULA LAKE PARK AND WACKER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4208 8998 4193 9012 4193 9015 4189 9016
4177 9027 4175 9030 4186 9048 4203 9041
4220 9022 4220 9021
TIME...MOT...LOC 1505Z 214DEG 26KT 4188 9032
UTTECHThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 11:24 PM CDT | Special Weather Statement | DVN | Jo Daviess | 66 min |
| May 31, 9:28 AM CDT | Special Weather Statement | DVN | Putnam | 32 min |
| May 31, 9:45 AM CDT | Special Weather Statement | DVN | Carroll, Stephenson | 30 min |
| May 31, 10:14 AM CDT | Special Weather Statement | DVN | Jo Daviess | 31 min |
| May 31, 10:31 AM CDT | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 44 min |
| May 31, 11:19 AM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry | 41 min |
| May 31, 12:15 PM CDT | Special Weather Statement | DVN | Whiteside | 45 min |
| May 31, 1:42 PM CDT | Severe Thunderstorm Warning | DVN | Putnam | 33 min |
| May 31, 3:50 PM CDT | Special Weather Statement | DVN | Rock Island | 25 min |
| May 30, 7:44 PM CDT | Special Weather Statement | DVN | Buchanan | 46 min |
| May 30, 8:05 PM CDT | Special Weather Statement | DVN | Cedar | 40 min |
| May 30, 8:29 PM CDT | Special Weather Statement | DVN | Benton, Buchanan, Delaware, Jones, Linn | 61 min |
| May 30, 8:32 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Jones, Linn | 32 min |
| May 30, 9:29 PM CDT | Special Weather Statement | DVN | Buchanan, Delaware, Dubuque, Jones, Linn | 61 min |
| May 30, 10:26 PM CDT | Special Weather Statement | DVN | Buchanan, Delaware, Dubuque, Jackson, Jones | 64 min |
| May 30, 11:05 PM CDT | Flash Flood Warning | DVN | Buchanan | 4 hr |
| May 31, 10:06 AM CDT | Special Weather Statement | DVN | Clinton | 39 min |
| May 31, 6:50 PM CDT | Special Weather Statement | DVN | Benton, Iowa, Keokuk | 55 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2016Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.